A Neumann problem for a system depending on the unknown boundary values of the solution

Amster, Pablo; Déboli, Alberto
March 2013
Electronic Journal of Qualitative Theory of Differential Equatio;2013, Issue 1-19, p1
Academic Journal
A semilinear system of second order ODEs under Neumann conditions is studied. The system has the particularity that its nonlinear term depends on the (unknown) Dirichlet values y(0) and y(1) of the solution. Asymptotic and non-asymptotic sufficient conditions of Landesman-Lazer type for existence of solutions are given. We generalize our previous results for a scalar equation, and a well known result by Nirenberg for a standard nonlinearity independent of y(0) and y(1).


Related Articles

  • The Existence of Positive Solutions for a Nonlinear Sixth-Order Boundary Value Problem. Wanjun Li; Liyuan Zhang; Yukun An // ISRN Applied Mathematics;2012, p1 

    By using the Krein-Rutman theorem and bifurcation methods, we discuss the existence of positive solutions for the boundary value problems of a sixth-order ordinary differential equation.

  • ON A SYSTEM OF HIGHER-ORDER MULTI-POINT BOUNDARY VALUE PROBLEMS. Henderson, Johnny; Luca, Rodica // Electronic Journal of Qualitative Theory of Differential Equatio;2012, Issue 50-74, p1 

    We investigate the existence and nonexistence of positive solutions for a system of nonlinear higher-order ordinary differential equations subject to some multi-point boundary conditions.

  • Generalized Lyapunov inequalities involving critical Sobolev exponents. Kwon, H.; Timoshin, S. // Siberian Mathematical Journal;Jul2012, Vol. 53 Issue 4, p691 

    We consider Lyapunov-type inequalities generalizing the famous inequality that gives a necessary condition for the existence of solutions to a boundary value problem for a second order ordinary differential equation. For certain critical cases, when the inequalities are strict, we study the...

  • First-Order Three-Point Boundary Value Problems at Resonance Part III. Mohamed, Mesliza; Thompson, Bevan; Jusoh, Muhammad Sufian // Journal of Applied Mathematics;2012, p1 

    The main purpose of this paper is to investigate the existence of solutions of BVPs for a very general case in which both the system of ordinary differential equations and the boundary conditions are nonlinear. By employing the implicit function theorem, sufficient conditions for the existence...

  • A Caputo Fractional Order Boundary Value Problem with Integral Boundary Conditions. Babakhani, Azizollah; Abdeljawad, Thabet // Journal of Computational Analysis & Applications;May2013, Vol. 15 Issue 4, p753 

    In this paper, we discuss existence and uniqueness of solutions to nonlinear frac-tional order ordinary differential equations with integral boundary conditions in an ordered Banach space. We use the Caputo fractional differential operator and the nonlinearity depends on the fractional...

  • A fourth-order spline collocation approach for the numerical solution of a generalized system of second-order boundary-value problems. Sayfy, Ali; Khoury, S. // AIP Conference Proceedings;Sep2012, Vol. 1479 Issue 1, p1734 

    A finite element approach, based on cubic B-spline collocation, is presented for the numerical solution of aa generalized system of second order boundary value problems. The system is handled using an adaptive spline collocation approach constructed over uniform or non-uniform meshes. To tackle...

  • Positive solutions of discrete Neumann boundary value problems with sign-changing nonlinearities. Bai, Dingyong; Henderson, Johnny; Zeng, Yunxia // Boundary Value Problems;12/9/2015, Vol. 2015 Issue 1, p1 

    Our concern is the existence of positive solutions of the discrete Neumann boundary value problem where $f: [1,T]_{\mathbb{Z}}\times\mathbb{R}^{+}\to\mathbb{R}$ is a sign-changing function. By using the Guo-Krasnosel'skiÄ­ fixed point theorem, the existence and multiplicity of positive...

  • Generalized n-Laplacian: Semilinear Neumann problem with the critical growth. Černý, Robert // Applications of Mathematics;Oct2013, Vol. 58 Issue 5, p555 

    Let Ω ⊂ ℝ, n ⩽ 2, be a bounded connected domain of the class C for some θ ∈ (0, 1]. Applying the generalized Moser-Trudinger inequality without boundary condition, the Mountain Pass Theorem and the Ekeland Variational Principle, we prove the existence and multiplicity...

  • SOLVABILITY OF A NONLINEAR BOUNDARY VALUE PROBLEM. PERES, S. // Acta Mathematica Universitatis Comenianae;Mar2013, Vol. 82 Issue 1, p69 

    We study the existence and multiplicity of positive solutions of a nonlinear second order ordinary differential equation with symmetric nonlinear boundary conditions where both of the nonlinearities are of power type.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics